# SDR SWAA2024082822018

- Difficulty date: August 3, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL BETWEEN STA 947 TO STA 967 AT LBL 50.<[01] REMOVED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL IS OUT OF MANUAL LIMITS PER SRM 53-70-51-1A-1. MAX MATERIAL REMOVED 0.030?.;[02] RII- C/W INSPECTION AS REQUIRED C/A #1. RICHARD BLACKBURN (TECHNICIAN); 03-AUG-2024 00:49 UTC REMOVED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL IS OUT OF MANUAL LIMITS PER SRM 53-70-51-1A-1. MAX MATERIAL REMOVED 0.030?.;[03] RECIEVED NEW PART MATCH DRILLED PER SRM 51-40-02 AND INSTALLED CLICK BOND NUT PLATES PER SRM 51-40-10 AT TIME 1600 AND DATE AUGUST 08 2024.;[04] REQUIRED PULL TEST AND INSTALLATION.;[05] C/W INSP. RECIEVED NEW PART MATCH DRILLED PER SRM 51-40-02 AND INSTALLED CLICK BOND NUT PLATES PER SRM 51-40-10 AT TIME 1600 AND DATE AUGUST 08 2024;[06] INSTALLED NEW REPLACEMENT INTERCOSTAL BETWEEN STA 947 TO STA 967 AT LBL 50 PER SRM 51-40-02. SEE ABOVE CORRECTIVE ACTIONS FOR INDIVIDUAL STEPS;[07] ALL WORK ACCOMPLISHED ON TTG8Q00UYZC6 THE AFT LAVATORY MOUNT STRUCTURE IS CORRODED AT STA 947 RBL 51.;[08] INSPECTED AS REQUIRED. CORRECTIVE ACTION #6 AND #7. VERIFIED WORK ACCOMPLISHED ON FAULT #TTG8Q00UYZC6
